# SDR SWAA012395

- Difficulty date: August 17, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- Aircraft time: 52,215 hours, 54,912 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND ( 4 EA ) STR CLIPS CRACKED AT BS 727, STR 5R, 4R, 7L, 5L.                         R&R STR CLIPS PER SRM.
